# SDR K11A2016122272000

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 57,095 hours, 33,217 cycles
- Engine: Pwa JT8D15
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Stuck
- Location: Cross Feed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  NR 3 FUEL CROSS FEED VALVE WAS STUCK CLOSED.
